✕
✕
Lemsip Max With Decongestant Lemon 10 Sachets Shopping Cart is Empty
Use this Lemsip for temporary relief of: Blocked or Runny Nose, Headache & Fever, Sore Throat, Body Aches & Pains, Non-drowsy.
$
15
.89
$
1
.11
off RRP
Always read the label and follow the directions for use.
Contains Paracetamol. Keep out of reach of children.
Does not contain Gluten or Lactose. Contains total Sugar 2.3g in a base including Sucrose, Aspartame, Saccharin & Sulfites. Contains 119mg (5.2mmol) of Sodium per sachet which should be taken into account by those on a low sodium diet.
Each sachet of powder contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg. Contains total sugars 2.2g in a base including Sucrose, Aspartame, Saccharin & Lactose. Contains 129mg (5.6mmol) of sodium per sachet which should be taken into account by those on a low sodium diet.
Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours). Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Not suitable for children under the age of 12 years. Do not take more than four sachets in a total of 24 hours. Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult a medical practitioner. Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure. Store below 25 degrees celsius in a dry place. Keep out of the reach and sight of children.
Want $5 OFF Your
Next Purchase?°
Simply sign up below!
°Refer to website for terms and conditions of use. Good Price Pharmacy respects your privacy and will ensure that your information is safe and won't be shared.
Related Products